# SDR AALA20020484

- Difficulty date: April 5, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N592AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53255
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION IN J-ANGLE OF FRAME STATION 1271, AFT SIDE AT LONGERON 20.  REMOVED CORROSION.  TREATED AND PRIMED AREA.  INSTALLED J-ANGLE REPAIR DOUBLER PER AARD 53-10-00-14, REPAIR 1.  (M)
